• 06.jpg

Welminic Syrup

Welminic Syrup is used in Cough & Cold. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness.

Generic Name:

Phenylephrine 5mg & Chlorpheniramine maleate 2mg /5 ml

Dosage form:

Syrup



Product Video
Meet aur representative
Meet our MR
Request a sample
Request for sample

Buy Online

Description

Welminic Syrup is used in Cough & Cold. It relieves allergy symptoms such as runny nose, stuffy nose, sneezing, watery eyes and congestion or stuffiness.
It is right combination which is fast acting & has high efficacy.


Welminic Syrup is a combination of Chlorpheniramine & Phenylephrine that help to relieve the symptoms of cold. Chlorpheniramine, is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine, a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose.


It has to be given 3 to 4 times a day above age of 2 years as directed by Physician

Composition

Each 5ml of Welminic Syrup contains:


  • Phenylephrine 5mg
  • Chlorpheniramine maleate 2mg
  • It is available in Delicious Orange flavour.

Precaution

Never support self-medication or recommend your medicine to another person. It is beneficial to have plenty of fluids while taking this medication. Before taking this medicine, you should tell your doctor if you are pregnant, planning pregnancy or breastfeeding. You should also tell your doctor if you have any kidney or liver diseases so that your doctor can prescribe a suitable dose for you. 


Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Welminic Syrup may be taken with or without food, but it is better to take it at a fixed time.


This drug may make you dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness until you can do it safely.


Some products that may interact with this drug are: antihistamines applied to the skin (such as diphenhydramine cream, ointment, spray), blood pressure medications (especially guanethidine, methyldopa, beta blockers such as atenolol, or calcium channel blockers such as nifedipine).


Some patients may experience Nausea, Vomiting, Diarrhea, Upset stomach, Stomach pain, Increased heart rate allergic reaction, Dizziness, Headache, Rash, Hives, Tremor, Palpitations, Muscle cramp .If it persists please visit doctor.

Availability

Welminic Syrup is also available online in Medplus Mart, 1mg, Pharmeasy, Myupchar, Sasta Sunder.com, Med plus, Med near and save on medicals.


You may buy Welminic Syrup by clicking any of online store.



FAQ

Is it safe to use Welminic Syrup ?

Welminic Syrup is safe for most of the patients when taken according to the dose and duration recommended by the doctor. However, in some patients it may cause common side effects like nausea, vomiting, headache, sleepiness and other uncommon or rare side effects. If you experience any problem while taking this medicine, inform your doctor as soon as possible.

Can the use of Welminic Syrup cause sleepiness or dizziness?

Can I take a higher than the recommended dose of this medicine?

Are there any specific contraindications associated with the use Welminic Syrup ?

What is the recommended storage condition for Welminic Syrup ?

Can the use of Welminic Syrup cause sleepiness or drowsiness?

Will Welminic Syrup be more effective if taken in more than recommended dose?

Can I breastfeed while taking Welminic Syrup ?

What are the instructions for storage and disposal of Welminic Syrup ?

Disclaimer: The information produced here is best of our knowledge and experience and we have tried our best to make it as accurate and up-to-date as possible, but we would like to request that it should not be treated as a substitute for professional advice, diagnosis or treatment. For more information we strongly recommend you see a doctor immediately.